# SDR GAIA02148ST

- Difficulty date: October 24, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N936PG
- Make and model: Boeing 727225
- Aircraft serial: 22441
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, IT WAS DISCOVERED THAT THE FRAME AT BS 580, AND IN BETWEEN STRINGER S24L AND S25L WAS DENTED.  REPAIR WAS ACCOMPLISHED IAW BOEING 727 SRM 51-40-3, FIGURE 1.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
